# SDR IPXA2025031323954

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N373UP
- Make and model: Boeing 767-300
- Aircraft serial: 66809
- Aircraft time: 9,426 hours, 3,837 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L HYD QTY EICAS MESSAGE. ON STATUS PG INITIALLY, 4SRF DISPLAYED. AFTER APPROX. 3 HOURS OF STEADY QTY DEPLETION THE QTY DISPLAYED WAS 0.01RF. QRH CHECKLIST COMPLETED.  OPEN
